Web of Science: 2 citations, Scopus: 2 citations, Google Scholar: citations
Integrability conditions of a resonant saddle in generalized Liénard-like complex polynomial differential systems
Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2017
Abstract: We consider a complex differential system with a resonant saddle at the origin. We compute the resonant saddle quantities and using Gröbner bases we find the integrability conditions for such systems up to a certain degree. We also establish a conjecture about the integrability conditions for such systems when they have arbitrary degree.
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Note: Número d'acord de subvenció AGAUR/2014/SGR-1204
Note: Número d'acord de subvenció MINECO/MTM2014-53703-P
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció EC/FP7/2012/318999
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Analytic integrability ; Center problem ; Polynomial complex differential systems
Published in: Chaos, Solitons and Fractals, Vol. 96 (2017) , p. 130-131, ISSN 0960-0779

DOI: 10.1016/j.chaos.2017.01.014


preprint
5 p, 574.4 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2017-11-28, last modified 2019-02-02



   Favorit i Compartir